# SDR AU990922

- Difficulty date: September 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-32R-301T
- Engine: Lyc TIO540S1AD
- Propeller: Hartzl HCE2YR1
- System (JASC): 5540 · Rudder Structure
- Part: Doubler
- Part number: 6534100
- Condition: Cracked
- Location: Rudder
- Component: 65342
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RUDDER LT AND RT DOUBLER ANGLES CRACKED.   CRACK LENGTH LT ANGLE -19.050 MM (0.75 INCH).  CRACK LENGTH RT ANGLE - 12.7 MM (0.5 INCH).
